IDEAS home Printed from https://ideas.repec.org/a/eee/phsmap/v389y2010i8p1521-1529.html
   My bibliography  Save this article

Percolation of interacting particles on heterogeneous surfaces

Author

Listed:
  • Giménez, M.C.
  • Ramirez-Pastor, A.J.
  • Nieto, F.

Abstract

The percolation problem of interacting particles on square lattices with two kinds of energetically different sites is studied. Square lattices formed by collections of either randomly or orderly distributed sites are generated. The system is characterized by two parameters, namely, the interaction between adjacent particles, ω, and the energy difference between the two kinds of sites, ΔE. Particles are adsorbed at equilibrium on the lattice. By means of Monte Carlo simulations and finite-size scaling analysis the critical coverage is determined. The percolative behavior of the system is presented and discussed in terms of the mentioned parameters, ω and ΔE.

Suggested Citation

  • Giménez, M.C. & Ramirez-Pastor, A.J. & Nieto, F., 2010. "Percolation of interacting particles on heterogeneous surfaces," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 389(8), pages 1521-1529.
  • Handle: RePEc:eee:phsmap:v:389:y:2010:i:8:p:1521-1529
    DOI: 10.1016/j.physa.2009.12.033
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0378437109010474
    Download Restriction: Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

    File URL: https://libkey.io/10.1016/j.physa.2009.12.033?utm_source=ideas
    LibKey link: if access is restricted and if your library uses this service, LibKey will redirect you to where you can use your library subscription to access this item
    ---><---

    As the access to this document is restricted, you may want to search for a different version of it.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:phsmap:v:389:y:2010:i:8:p:1521-1529. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no bibliographic references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Catherine Liu (email available below). General contact details of provider: http://www.journals.elsevier.com/physica-a-statistical-mechpplications/ .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.